Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Apr 12, 2023, 8:15 PM EDT for Broward County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2023, 8:15 PM EDT (00:15 UTC)
- Expired
- Apr 12, 2023, 11:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
868
WGUS52 KMFL 130015
FFWMFL
FLC011-130315-
/O.NEW.KMFL.FF.W.0008.230413T0015Z-230413T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
815 PM EDT Wed Apr 12 2023
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern Broward County in southeastern Florida...
* Until 1115 PM EDT.
* At 815 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Coral Springs, Pompano Beach, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes, Wilton Manors, Sea Ranch Lakes, Lazy Lake, Palm
Aire, Twin Lakes, Village Park and Broadview-Pompano Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2614 8021 2632 8020 2632 8008 2631 8008
2626 8009 2621 8009 2615 8010
FLASH FLOOD...RADAR INDICATED
$$
MFL1 follow-up statement
099
WGUS72 KMFL 130309
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
1109 PM EDT Wed Apr 12 2023
FLC011-130319-
/O.EXP.KMFL.FF.W.0008.000000T0000Z-230413T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
1109 PM EDT Wed Apr 12 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM EDT THIS EVENING FOR
NORTHERN BROWARD COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 PM EDT Thursday for a
portion of South Florida.
LAT...LON 2614 8021 2632 8020 2632 8008 2631 8008
2626 8009 2621 8009 2615 8010
$$
MFLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 7:38 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 12, 7:38 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Miami FL
738 PM EDT Wed Apr 12 2023
...New UPDATE, AVIATION...
.UPDATE...
Issued at 736 PM EDT Wed Apr 12 2023
Quite an active afternoon across South Florida in terms of shower
and thunderstorm coverage. Thanks to a warm front pushing northward
across the area, some significant rainfall totals have been observed
with the highest totals across Southern Broward county. Preliminary
radar estimates show rainfall totals of 2-6" across Miami Dade
County with the highest amounts in the northern portion of the
county. For Broward County, a whopping 13" has fallen just north of
Dania Beach since midnight. 10" is estimated in Hollywood, and 8-9"
in portions of Fort Lauderdale. Heading further north, there is a
sharp gradient in rainfall totals with Wilton Manors receiving
between 5-6" and Pompano Beach 3-5" - still considerable amounts,
although not nearly as much as southern parts of Broward.
Flash Flood Warnings are still in effect for southern and central
metro Broward County as heavy rainfall continues. CAMS progged most
of the heavy rain to fall across metro Miami Dade county today,
which nearly verified in terms of rainfall intensity but was
slightly off in a spatial sense, with the rainfall bullseye falling
in southeast Broward County instead. CAMs show most activity
finally tapering off soon after sunset tonight, finally allowing
the metro areas a break from the incessant rainfall this
afternoon. As this warm frontal boundary continues to push
northward, there will still be a chance for scattered showers and
thunderstorms across the area on Thursday afternoon but in terms
of coverage and intensity, it will be nothing like we've seen
today. Highest POPs will fall across Palm Beach County where the
warm front will be situated, but CAMs are showing scattered
coverage at best. Out of an abundance of caution, the Flood Watch
was extended through 8PM Thursday just because most areas of Miami
Dade and Broward are completely saturated after the seemingly
never-ending rain this week, so it will not take much additional
rainfall to cause issues.
&&
.SHORT TERM...
(Rest of today through Thursday)
Issued at 237 PM EDT Wed Apr 12 2023
Mesoanalysis indicates that the warm front has gradually lifted
northward over the last several hours, with robust convection firing
along the boundary courtesy of enhanced localized ascent.
Precipitable water values remain roughly around 1.7 to 1.8 inches,
with the 12z MFL sounding showing a classic skinny CAPE with a deep
warm cloud layer. To the north of the warm front boundary across our
area, ongoing isentropic ascent has resulted in light to moderate
shower activity developing and "filling in" on KAMX to the north of
the convection directly along the boundary. Impressive rainfall
totals over the last several days across portions of Miami-Dade and
Broward counties have result in saturated soils and primed
antecedent conditions. Flash Flood Guidance (FFG) demonstrates this
well as the 1 hourly FFG rainfall rates are about 1.5 to 2 inches
across Miami-Dade County. With the propagation of heavier convection
across these same areas over the next several hours, the flood
threat will gradually increase over the next several hours and
remain through the afternoon hours. While forecast QPF guidance from
the Weather Prediction Center indicates the potential of 2-4 inches
of additional rainfall across Miami-Dade and Broward counties, some
ensemble members have indicated the potential for locally higher
amounts. Especially across portions of coastal Miami-Dade county
where the boundary will remain situated for much of today. The CAM's
(Convection Allowing Models) also pick up on the potential of a few
localized pockets of higher rainfall amounts.
On the convective side of the house, the 12z MFL upper air sounding
from earlier this morning indicates some gradual turning with
height. Given the addition of enhanced vorticity along the warm
front boundary, waterspouts could be possible across our local
offshore waters where instability is more conducive. If strong
convection is able to develop overland, elevated winds in the 970-
925mb layer could mix down and result in gusty winds at the surface.
The main concern today will remain the flooding risk, with the
potential of flash flooding if heavy rainfall persists for a long
duration.
Given widespread convection and breezy winds, temperatures will
remain in the upper 70s today.
The deeper moisture lifts north of the area tonight, and hi-res
models are in fairly good agreement for a break in the rainfall
overnight into early Thursday morning, but will keep chance showers
and isolated thunderstorms in along the east coast. Deeper moisture
returns across South FL during the day on Thursday as the warm front
finally starts to lift north across the area, which will result in
more scattered showers and thunderstorms, this time with the highest
PoPs around the lake region and the northern east coast metro. Will
again have to watch for some flooding issues if heavy rain falls
repeatedly over the same areas.
With more sunshine and diurnal heating, high temperatures on
Thursday will reach the low to mid 80s across most of the area with
a few inland locations reaching the upper 80s.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 237 PM EDT Wed Apr 12 2023
The mid level cut off low will gradually be lifting northeastward
through the Tennessee Valley and into the Midwest and Great Lakes
region on Friday. This will allow for mid level heights to rise as
some ridging tries to build into the region during the first part
of the weekend. At the surface, the area of low pressure will
also move northeastward away from South Florida and it will take
the deep layer moisture along with it. There will still be enough
residual moisture in place to support a chance of shower and
thunderstorm development on Friday in the afternoon with the sea
breeze boundaries interacting with each other. As high pressure
tries to build in for the first half of the weekend, most of South
Florida will see dry conditions on Saturday. High temperatures on
Friday and Saturday will generally remain in the mid 80s along the
coastal areas to the upper 80s over the interior sections.
Moving into the second half of the weekend, the latest ensemble
guidance shows an amplifying trough in the Northern Plains
digging towards the southeastern portion of the country. At the
surface, another cold front will push into the southeastern
portion of the country and into the Florida Peninsula on Sunday.
As this front pushes closer to the region, moisture will increase
allowing for the chances of showers and thunderstorms to increase
on Sunday afternoon into Sunday night. High temperatures will
remain on the warm side out ahead of the front on Sunday as they
will rise into the upper 80s to around 90 across most areas.
The latest model guidance shows the front slowing down as it moves
through the region, eventually stalling out just to the south
across the Florida Straits on Monday. This will allow for
moisture to linger over the region during the early portion of
next week keeping the chances of showers and thunderstorms in the
forecast during this time frame. High temperatures early next
week will generally range from the lower 80s across the east coast
metro areas to the mid to upper 80s across the interior portions
of Southwest Florida.
&&
.AVIATION...
(00Z TAFS)
Issued at 736 PM EDT Wed Apr 12 2023
Mainly VFR conditions should prevail through the period. Gradual
clearing over the next couple hours with these showers and
thunderstorms and should remain mostly dry overnight. During the
afternoon tomorrow, chance for sea breeze driven thunderstorms, so
included VCTS for eastern sites, although unclear at the moment how
close these will be to sites.
&&
.MARINE...
Issued at 237 PM EDT Wed Apr 12 2023
East to southeast winds 20-25 kts this afternoon subside to 15-20
kts by this evening, except for the northern Atlantic waters where
elevated winds will continue into late tonight. Atlantic seas around
6-9 feet this afternoon subside to 4-7 feet by this evening.
Gulf seas will gradually subside to 2-4 feet this evening.
SCA was extended through 18Z today for Lake Okeechobee, Biscayne Bay
and the Gulf waters. The SCA for the Atlantic waters runs through
00Z this evening for the southern waters and 09Z for the northern
waters.
&&
.BEACHES...
Issued at 237 PM EDT Wed Apr 12 2023
Strong easterly flow and northeast swell will result in a continued
high risk of rips for the Atlantic beaches today. Even though the
easterly flow weakens and becomes more southeasterly on Thursday, a
lingering swell will still result in a high risk of rips through
Thursday evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 72 84 72 85 / 40 50 20 30
West Kendall 69 87 68 88 / 30 50 20 20
Opa-Locka 70 86 71 86 / 40 60 30 30
Homestead 70 86 70 85 / 40 40 20 20
Fort Lauderdale 71 83 71 84 / 50 60 30 30
N Ft Lauderdale 71 83 71 85 / 50 60 40 30
Pembroke Pines 70 86 71 86 / 40 60 30 30
West Palm Beach 70 85 70 85 / 70 70 50 40
Boca Raton 70 84 71 85 / 60 60 40 40
Naples 70 85 72 85 / 30 30 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday evening for FLZ072-074-172-173.
High Rip Current Risk through Thursday evening for FLZ168-172-
173.
AM...Small Craft Advisory until 5 AM EDT Thursday for AMZ650-670.
Small Craft Advisory until 8 PM EDT this evening for AMZ651-671.
GM...None.
&&
SHORT TERM...99
LONG TERM....CWC
AVIATION...RizzutoHazardous weather outlook, Apr 12, 4:24 PM EDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 424 PM EDT Wed Apr 12 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 132030- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 424 PM EDT Wed Apr 12 2023 ...Flood Watch for Metro & Coastal Broward/Miami Dade... ...A Few Strong Thunderstorms Possible East Coast This Evening... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Tonight. Flooding: Heavy rain is possible this evening, especially over the metro areas of Broward and Miami Dade Counties. This could lead to additional flooding especially across areas that are already saturated from recent heavy rainfall. Thunderstorms: Scattered thunderstorms will continue this evening. Some of the storms could become strong and may contain heavy downpours, small hail, and gusty winds. Waterspouts: There is the potential for a few waterspouts to develop across the Atlantic and Gulf waters this evening. Tornado: An isolated tornado cannot be ruled out across the east coast metro areas with the strongest thunderstorms. Rip Currents: A high risk of rip currents will remain in place for all East Coast beaches. High Surf: Wave heights up to 6 feet will be possible in the surf zone across the beaches of Palm Beach County this evening. Marine: Elevated winds and seas will linger across the Atlantic waters into tonight resulting in hazardous marine conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms remain in the forecast through Friday. Some of the storms could contain gusty winds and locally heavy rain. Hazardous marine conditions are possible over the Atlantic waters into early Thursday. Additionally, the rip current risk will remain elevated at all Atlantic beaches through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 12, 4:50 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
450 PM EDT WED APR 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FUNNEL CLOUD 3 NNE HALLANDALE 26.02N 80.12W
04/12/2023 BROWARD FL PUBLIC
VIDEO RECEIVED VIA SOCIAL MEDIA OF A FUNNEL
CLOUD SOUTH OF DANIA PIER IN THE GENERAL
AREA OF THE INTRACOASTAL WATERWAY BETWEEN
HOLLYWOOD BOULEVARD AND SHERIDAN STREET.
0425 PM FUNNEL CLOUD 2 SE DANIA BEACH 26.04N 80.12W
04/12/2023 AMZ651 FL PUBLIC
FUNNEL CLOUD SIGHTED OVER THE INTRACOASTAL
WATERWAY NORTH OF SHERIDAN STREET NEAR WEST
LAKE PARK. NO DAMAGE NOTED.
&&
MOLLEDALocal storm report, Apr 12, 5:02 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT WED APR 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD SAWGRASS MILLS MAL 26.15N 80.32W
04/12/2023 BROWARD FL EMERGENCY MNGR
EMERGENCY MANAGER FROM SUNRISE REPORTED A
VEHICLE RESCUE IN DEEP WATER IN THE PARKING
LOT OF SAWGRASS MILLS MALL. RAINFALL REPORTS
OF 6-7 INCHES HAVE BEEN MEASURED SO FAR
TODAY.
&&
MOLLEDALocal storm report, Apr 12, 5:05 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
505 PM EDT WED APR 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 2 SE NORTH MIAMI BEACH 25.91N 80.14W
04/12/2023 MIAMI-DADE FL LAW ENFORCEMENT
FIU POLICE PROVIDED A REPORT OF SIGNIFICANT
FLOODING AT THE FIU BISCAYNE BAY CAMPUS.
THIS IS SIMILAR TO OTHER REPORTS FROM THE
AREA. RAINFALL OF ABOUT 4-5 INCHES HAVE BEEN
RECORDED FROM THE GENERAL AREA SO FAR TODAY.
&&
MOLLEDALocal storm report, Apr 12, 5:33 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EDT WED APR 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 2 SSW FORT LAUDERDALE 26.09N 80.16W
04/12/2023 BROWARD FL BROADCAST MEDIA
VIDEO FROM BROADCAST MEDIA SHOWS THE OUTER
LANES OF SR 84 IMPASSIBLE FROM DEEP WATER.
RAINFALL AMOUNTS IN THE AREA OF ABOUT 8
INCHES HAVE BEEN RECEIVED SO FAR TODAY.
0530 PM FLASH FLOOD FORT LAUDERDALE 26.12N 80.14W
04/12/2023 BROWARD FL PUBLIC
VIDEO OF FLOODING ON BROWARD BOULEVARD NEAR
SE 1ST AVE IN DOWNTOWN FT. LAUDERDALE. OUTER
LINES APPEARED TO BE IMPASSIBLE FROM DEEP
WATER. UNOFFICIAL RAINFALL REPORTS OF 6-8
INCHES HAVE BEEN RECEIVED FROM THE AREA.
&&
MOLLEDALocal storm report, Apr 12, 5:43 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT WED APR 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD 1 NNE DANIA BEACH 26.07N 80.14W
04/12/2023 BROWARD FL PUBLIC
PICTURES CONTINUE TO BE RECEIVED VIA SOCIAL
MEDIA OF SEVERE FLOODING ON EAST PERIMETER
ROAD AT FORT LAUDERDALE/HOLLYWOOD
INTERNATIONAL AIRPORT, WITH WATER CLOSE TO
THE TOPS OF CAR TIRES. UNOFFICIAL RAINFALL
MEASUREMENTS OF AT LEAST 10 INCHES HAVE BEEN
RECEIVED FROM THE AREA SO FAR TODAY.
&&
MOLLEDALocal storm report, Apr 12, 6:47 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
647 PM EDT WED APR 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLOOD 1 E FORT LAUDERDALE 26.12N 80.14W
04/12/2023 BROWARD FL PUBLIC
HENRY E. KINNEY TUNNEL AND PARTS OF SE 17TH
STREET IN DOWNTOWN FT. LAUDERDALE CLOSED DUE
TO FLOODING.
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 12, 8:18 PM EDT | Special Marine Warning | MFL | 27 min | |
| Apr 12, 8:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 12, 8:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 12, 9:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 12, 9:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 12, 9:48 PM EDT | Tornado Warning | MFL | Broward | 27 min |
| Apr 12, 10:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 12, 10:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 12, 11:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 13, 12:46 AM EDT | Special Marine Warning | MFL | 44 min | |
| Apr 13, 1:43 AM EDT | Areal Flood Warning | MFL | Broward | 18 hr |
| Apr 13, 2:41 PM EDT | Special Weather Statement | MFL | Martin | 34 min |
| Apr 13, 3:10 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 13, 3:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Apr 13, 3:15 PM EDT | Special Weather Statement | MFL | Martin | 30 min |
| Apr 13, 3:18 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 27 min |
| Apr 13, 3:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Apr 13, 3:56 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Apr 13, 4:15 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 30 min |
| Apr 13, 4:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Apr 13, 4:29 PM EDT | Flash Flood Warning | MFL | Broward | 5 hr |
| Apr 13, 4:36 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 9 min |
| Apr 13, 4:37 PM EDT | Special Marine Warning | MFL | 53 min | |
| Apr 13, 4:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 30 min |
| Apr 13, 5:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Apr 13, 6:04 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Apr 13, 6:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Apr 13, 7:02 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 58 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.